arrow
Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9.

Preview Full PDF 761 8475 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20.

Preview Full PDF 734 8383 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37.

Preview Full PDF 746 8542 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 762 8372 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 745 8418 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61.

Preview Full PDF 762 8664 Abstract

Kazimierz Adamowski, Fadil B. Mohamed & Nicolas R. Dalezios

J. Comp. Math., 5 (1987), pp. 62-73.

Preview Full PDF 725 8548 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88.

Preview Full PDF 737 8331 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94.

Preview Full PDF 741 8336 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard